# SDR UIEA2020052901158

- Difficulty date: May 22, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,028 hours, 15,286 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG BLEED VALVE AFTER SHUTDOWN NOT CLOSING, INTERMITTENTLY.  OPERATED RT ENG 3 TIMES, VALVE CLOSES OFF LIGHT ILLUMINATES PROPERLY, NO FAULTS FOUND IAW AMM 71-00-00.
